# SDR SWAA2021082733335

- Difficulty date: November 30, 2020
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 27,943 hours, 12,177 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Corroded
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING #193AL; UPPER SIDE OF PANEL; COMPOSITE MATERIAL WORN / PITTED ON I/B EDGE OF FAIRING; MARKED IN BLACK / REPAIRED WEAR DAMAGE ON INNER SURFACE OF PANEL 193AL IAW 737-800 SRM 53-60-70-1A-1 REV 71; SRM 51-70-08-0G-0 REV. 71. RESTORED FINISH IAW 737 AMM 51-21-81-370-802 REV. 72.
